Translator Disclaimer
February 2020 Markovian integral equations
Alexander Kalinin
Ann. Inst. H. Poincaré Probab. Statist. 56(1): 155-174 (February 2020). DOI: 10.1214/19-AIHP958

Abstract

We analyze multidimensional Markovian integral equations that are formulated with a progressive time-inhomogeneous Markov process that has Borel measurable transition probabilities. In the case of a path process of a path-dependent diffusion, the solutions to these integral equations lead to the concept of mild solutions to path-dependent partial differential equations (PPDEs). Our goal is to establish uniqueness, stability, existence and non-extendibility of solutions among a certain class of maps. By requiring the Feller continuity of the Markov process, we give weak conditions under which solutions become continuous. Moreover, we provide a multidimensional Feynman–Kac formula and a one-dimensional global existence and uniqueness result.

Nous analysons des équations intégrales Markoviennes multidimensionnelles qui sont formulées avec un processus de Markov progressif et non homogène dans le temps qui a des probabilités de transition Borel-mesurables. Dans les cas d’un processus de trajectoire d’une diffusion dépendante de trajectoire, les solutions à ces équations intégrales mènent au concept de solutions «mild » d’équations aux dérivées partielles dépendant de trajectoire. Notre objectif est d’établir unicité, stabilité, existence et non-extensibilité des solutions parmi une certaine classe de fonctions. En exigeant la continuité de Feller du processus de Markov, nous donnons des conditions faibles sous lesquelles les solutions deviennent continues. En outre, nous fournissons une formule multidimensionnelle de Feynmanc–Kac et un résultat unidimensionnel d’existence et d’unicité globales.

Citation

Download Citation

Alexander Kalinin. "Markovian integral equations." Ann. Inst. H. Poincaré Probab. Statist. 56 (1) 155 - 174, February 2020. https://doi.org/10.1214/19-AIHP958

Information

Received: 30 August 2017; Revised: 17 October 2018; Accepted: 14 January 2019; Published: February 2020
First available in Project Euclid: 3 February 2020

zbMATH: 07199302
MathSciNet: MR4058985
Digital Object Identifier: 10.1214/19-AIHP958

Subjects:
Primary: 35K40, 35K58, 45G15, 60H30, 60J25

Rights: Copyright © 2020 Institut Henri Poincaré

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.56 • No. 1 • February 2020
Back to Top